# SDR AALA202105249024

- Difficulty date: May 22, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 24,557 hours, 10,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: E Light Seat 20c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT DAMAGED AT SEAT 20C.   REPLACED PATH LIGHT SHROUD IAW CMM 25-23-6, OPS CHECK GOOD.
